Anavar

  • Squid
  • Topic Author
  • Senior Member
  • Senior Member
More
30 Dec 2009 12:23 #32025 by Squid
Anavar was created by Squid
Compliments to everyone.

I am 4 weeks into a Anavar and Sus cycle and the anavar has completely suppressed my
appetite whereby i can only tolerate shakes.

Does anybody have any suggestions as how i can improve my appetite as no food=no muscle.

I am currently on 100mg ed

Thank you in advance

Please Log in or Create an account to join the conversation.

  • Sting
  • Platinum Member
  • Platinum Member
More
30 Dec 2009 12:31 #32026 by Sting
Replied by Sting on topic Anavar
Squid wrote:

Compliments to everyone.

I am 4 weeks into a Anavar and Sus cycle and the anavar has completely suppressed my
appetite whereby i can only tolerate shakes.

Does anybody have any suggestions as how i can improve my appetite as no food=no muscle.

I am currently on 100mg ed

Thank you in advance


The anavar shouldn't supress your appetite, it did the opposite for me. You are just going to have to force yourself to eat. What diet are you currently on, cals etc

Please Log in or Create an account to join the conversation.

  • Supercharged
  • Elite Member
  • Elite Member
More
30 Dec 2009 15:10 #32033 by Supercharged
Replied by Supercharged on topic Anavar
Squid wrote:

Compliments to everyone.

I am 4 weeks into a Anavar and Sus cycle and the anavar has completely suppressed my
appetite whereby i can only tolerate shakes.

Does anybody have any suggestions as how i can improve my appetite as no food=no muscle.

I am currently on 100mg ed

Thank you in advance


What anavar are you using LP, Nomad?

Please Log in or Create an account to join the conversation.

  • Squid
  • Topic Author
  • Senior Member
  • Senior Member
More
30 Dec 2009 15:49 #32036 by Squid
Replied by Squid on topic Anavar
@ Beesting i was currently on a keto diet, i decided to stop the anavar yesterday and i can honestly tell you my appetite is back with a bang
thats what made me think the anavar is the cause

It is Lp, but the positives outway the negatives in this case because this product is ***** Star

I think in future i will have to stack it with Equi

Please Log in or Create an account to join the conversation.

  • Sting
  • Platinum Member
  • Platinum Member
More
30 Dec 2009 17:02 #32042 by Sting
Replied by Sting on topic Anavar
Squid wrote:

@ Beesting i was currently on a keto diet, i decided to stop the anavar yesterday and i can honestly tell you my appetite is back with a bang
thats what made me think the anavar is the cause

It is Lp, but the positives outway the negatives in this case because this product is ***** Star

I think in future i will have to stack it with Equi


why stop the anavar now, at four weeks on var is when you will definately notice the strength increase (usually at around three weeks)

Please Log in or Create an account to join the conversation.

  • darkmonk
  • Senior Member
  • Senior Member
More
30 Dec 2009 17:46 #32044 by darkmonk
Replied by darkmonk on topic Anavar
100mg ed is def going to squash your appetite, If I were you I would continue with the var just drop the dosage down to 40mg - 60mg and see how it goes.

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum